Back close

Chaos in modulated logistic systems

Publication Type : Journal Article

Publisher : Springer

Source : Pramana, vol. 48, pp. 99–108, 1997

Url :

Campus : Amritapuri

School : School of Arts and Sciences

Department : Physics

Year : 1997

Abstract : This paper is a review of the work done on the dynamics of modulated logistic systems. Three different problems are treated, viz, the modulated logistic map, the parametrically perturbed logistic map and the combination map obtained by combining two maps of the quadratic family. Many of the interesting features displayed by these systems are discussed.

Cite this Research Publication : Dr. V . M. Nandakumaran, “Chaos in modulated logistic systems”, Pramana, vol. 48, pp. 99–108, 1997

Admissions Apply Now